MathSciNet Relay Station
MathSciNet bibliographic data
MR1947734 93E03 (93B36)
Xu, Shengyuan; Chen, Tongwen Robust $H\sb \infty$ control for uncertain stochastic systems with state delay. IEEE Trans. Automat. Control 47 (2002), no. 12, 2089–2094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement